Items where Author is "Bays, Martin"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Article

Wilkie, A J and Kirby, Jonathan and Bays, Martin (2010) A Schanuel property for exponentially transcendental powers. Bulletin of the London Mathematical Society, 42 (5). pp. 917-922.

MIMS Preprint

Bays, Martin and Kirby, Jonathan and Wilkie, A.J. (2009) A Schanuel Property for Exponetially Transcendental Powers. [MIMS Preprint]

This list was generated on Thu Dec 13 01:01:25 2018 GMT.